Публикация №10204

Название публикацииСХОДИМОСТЬ НЕОДНОРОДНЫХ СЛУЧАЙНЫХ БЛУЖДАНИЙ, ПОРОЖДЕННЫХ ОБОБЩЕННЫМИ ПРОЦЕССАМИ КОКСА, К ОБОБЩЕННЫМ ДИСПЕРСИОННЫМ ГАММА-ПРОЦЕССАМ ЛЕВИ
Название на другом языкеCONVERGENCE OF NONHOMOGENEOUS RANDOM WALKS GENERATED BY COMPOUND COX PROCESSES TO GENERALIZED VARIANCE-GAMMA LEVY PROCESSES
Тип публикацииСтатья
ИзданиеДоклады Академии наук
ИздательНе задан
ISBN0869-5652
DOIНе задан
Год издания2015
Том463
Номер1
ГлаваНе задан
Страницы18–22
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Королев Виктор Юрьевич
Корчагин А.Ю.
ссылка в Internethttp://elibrary.ru/item.asp?id=23450731
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2014) MODELING HIGH-FREQUENCY ORDER FLOW IMBALANCE BY FUNCTIONAL LIMIT THEOREMS FOR TWO-SIDED RISK PROCESSES

(2013) ON CONVERGENCE OF RANDOM WALKS GENERATED BY COMPOUND COX PROCESSES TO LEVY PROCESSES

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(2014) ОБ УСЛОВИЯХ СХОДИМОСТИ РАСПРЕДЕЛЕНИЙ ЭКСТРЕМАЛЬНЫХ ПОРЯДКОВЫХ СТАТИСТИК К РАСПРЕДЕЛЕНИЮ ВЕЙБУЛЛА / ON CONDITIONS OF CONVERGENCE OF THE DISTRIBUTIONS OF EXTREMAL ORDER STATISTICS TO THE WEIBULL DISTRIBUTION

(2013) ОБОБЩЕННЫЕ ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ КАК ПРЕДЕЛЬНЫЕ ДЛЯ СЛУЧАЙНЫХ СУММ / VARIANCE-GENERALIZED-GAMMA-DISTRIBUTIONS AS LIMIT LAWS FOR RANDOM SUMS

(2012) СКОШЕННЫЕ РАСПРЕДЕЛЕНИЯ СТЬЮДЕНТА, ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ И ИХ ОБОБЩЕНИЯ КАК АСИМПТОТИЧЕСКИЕ АППРОКСИМАЦИИ / SKEW STUDENT DISTRIBUTIONS, VARIANCE-GAMMA DISTRIBUTIONS AND THEIR GENERALIZATIONS AS ASYMPTOTIC APPROXIMATIONS